| Texto completo | |
| Autor(es): |
Lopez-Lazaro, Heraclio
;
Nascimento, Marcelo J. D.
;
Rubio, Obidio
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS; v. 225, p. 35-pg., 2022-08-15. |
| Resumo | |
In this article we study a semilinear mathematical model with delay term for thermal conduction problems defined on a one-dimensional moving boundary domain. The goals of this work are to prove existence, regularity, and finite fractal dimension of the pullback attractors on tempered universes that depends on a non-increasing function eta : R -> (0, +infinity). (C) 2022 Elsevier Ltd. All rights reserved. (AU) | |
| Processo FAPESP: | 19/26841-8 - Estudo de problemas semilineares parabólicos e hiperbólicos não-autônomos |
| Beneficiário: | Marcelo José Dias Nascimento |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 21/01931-4 - Comportamento assintótico pullback para equações parabólicas não lineares com parte principal subdiferencial |
| Beneficiário: | Heraclio Ledgar López Lázaro |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |